Suivre
Metin Uyanik
Metin Uyanik
Senior Lecturer, University of Queensland, Australia
Adresse e-mail validée de uq.edu.au - Page d'accueil
Titre
Citée par
Citée par
Année
Panel stochastic frontier analysis of profitability and efficiency of Turkish banking sector in the post crisis era
AF Aysan, MM Karakaya, M Uyanik
Journal of Business Economics and Management 12 (4), 629-654, 2011
362011
On the nonemptiness of the α-core of discontinuous games: Transferable and nontransferable utilities
M Uyanık
Journal of Economic Theory 158, 213-231, 2015
302015
Topological Connectedness and Behavioral Assumptions on Preferences: A Two-Way Relationship
MA Khan, M Uyanık
Economic Theory 71, 411--460, 2021
182021
Walrasian Equilibrium Theory with and without Free-Disposal: Theorems and Counterexamples in an Infinite-Agent Context
RM Anderson, H Duanmu, MA Khan, M Uyanik
Economic Theory 73, 387–412, 2022
112022
Completeness and transitivity of preferences on mixture sets
T Galaabaatar, MA Khan, M Uyanık
Mathematical Social Sciences 99, 49-62, 2019
102019
The Continuity Postulate in Economic Theory: A Deconstruction and an Integration
M Uyanik, MA Khan
Journal of Mathematical Economics 101, Article 102704, 2022
92022
On Abstract Economies with an Arbitrary Set of Players and Action Sets in Locally-Convex Topological Vector Spaces
RM Anderson, H Duanmu, MA Khan, M Uyanik
Journal of Mathematical Economics 98, Article 102581, 2022
82022
On the Consistency and the Decisiveness of the Double-minded Decision-maker
M Uyanık, MA Khan
Economics Letters 185, 108657, 2019
82019
The Yannelis-Prabhakar Theorem on Upper Semi-Continuous Selections in Paracompact Spaces: Extensions and Applications
MA Khan, M Uyanik
Economic Theory 71, 799–840, 2021
62021
On an Extension of a Theorem of Eilenberg and a Characterization of Topological Connectedness
MA Khan, M Uyanik
Topology and Its Applications 273, 107117, 2020
52020
The KKM lemma and the Fan-Browder theorems: Equivalences and some circular tours
MA Khan, RP McLean, M Uyanik
Linear and Nonlinear Analysis 7 (1), 33-62, 2021
32021
Welfare Maximizing Allocation Without Transfers
M Dogan, M Uyanik
Economics Letters 195, 109437, 2020
32020
Continuity postulates and solvability axioms in economic theory and in mathematical psychology: a consolidation of the theory of individual choice
A Ghosh, MA Khan, M Uyanık
Theory and Decision 94 (2), 189-210, 2023
22023
The intermediate value theorem and decision-making in psychology and economics: an expositional consolidation
A Ghosh, MA Khan, M Uyanik
Games 13 (4), 51, 2022
22022
Binary Relations in Mathematical Economics: On Continuity, Additivity and Monotonicity Postulates in Eilenberg, Villegas and DeGroot
MA Khan, M Uyanik
Positivity and its Applications, 229-250, 2021
22021
On Equilibria in Constrained Generalized Games with the Weak Continuous Inclusion Property
MA Khan, RP McLean, M Uyanik
Journal of Mathematical Analysis and Applications, 128258, 2024
12024
On constrained generalized games with action sets in non-locally-convex and non-Hausdorff topological vector spaces
MA Khan, RP McLean, M Uyanik
Journal of Mathematical Economics, 102964, 2024
12024
Fixed-point approaches to the proof of the Bondareva–Shapley Theorem
JG Forand, M Uyanık
Economic Theory Bulletin 7 (1), 117–124, 2019
12019
On separate continuity and separate convexity: a synthetic treatment for functions and sets
M Uyanik, MA Khan
Bulletin of the Australian Mathematical Society 109 (3), 541-551, 2024
2024
On Game-Theoretic Underpinnings of the Gale-Nikaido-Kuhn-Debreu Lemma: Generalized Formulations
MA Khan, RP McLean, M Uyanik
2024
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20